# SDR 97UAL900864

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1815U
- Make and model: Doug DC-10-10
- Aircraft serial: 46614
- Engine: Ge CF66D
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 PYLON LOWER FIREWALL AND ATTACH ANGLE FOR YN 315.5 BULKHEAD STIFFENER HAS FASTENERS CORRODED AND SHEARED UNDER FIRE BLANKET.  OVERSIZE HOLES FOR NEW FASTENER TO FIRST OVER SIZE AND EDDY CURRENT NEW HOLES FOR CRACKS.
